05-26-2005, 03:32 PM #1
Strange injection pain question......
for some reason, lately, when I do a glute injection, the next day or 2, I not only get the pain in the injectin area but I also get a pain on the same side, slightly higher and to the inside of the glute where it joins onto the pelvis just nearer the spine.
It happened when I did a shot in the right glute and then when it came to doing the left, it did the same.
This has never happened before. Mayeb Im just injecting in a slightly diff place to normal ??
happen to anybody else ???
05-26-2005, 03:49 PM #2
05-26-2005, 03:54 PM #3
Personally, I react very badly to glute shots w/Prop. Don't really know why, but the glutes will ball up for 4-5 days following an injection of Prop, enough to make my jeans feel tighter. I only hit delts and thighs with Prop now.
05-26-2005, 03:57 PM #4Originally Posted by Logan13
Funny how we are all different! Prop in the glutes is fine for me, but the thighs stay sore for 5-6 days.....just about when its time to pop'em again! Gonna try pecs!
05-26-2005, 04:01 PM #5
propOriginally Posted by Mighty Joe
I used to shoot cyp in pecs, no problems. I tried prop in pecs 7 weeks ago, bruised me for 8 days. And I am talking a big bruise.
05-26-2005, 04:09 PM #6
yes prop it is
05-26-2005, 04:10 PM #7Member
- Join Date
- Jul 2003
- Toronto, Canada
Why dont you try using a 1in instead of 1.5in? You might be going too deep into the muscle. especially if your bf is low.
05-26-2005, 04:32 PM #8
too deep into the glute ??? didnt think that was poss. but the only pins I have area 1.5inch - suppose I could not put it in as deep next time
05-26-2005, 04:42 PM #9
bah just next to a nerve.. you will live.
are you shooting in the but its self or on the HIP part ?
05-26-2005, 04:45 PM #10
this is where you poke
05-26-2005, 04:56 PM #11
pictures worth a thousand words!!!Good info though!
05-26-2005, 05:02 PM #12Anabolic Member
- Join Date
- Jun 2004
i dont have much advice for you except maybe its the angle you hit it. If i go in at a bad angle sometimes i get that too. your bicep is about the size of my glute so maybe switch to biceps with a 1.5in ....
05-27-2005, 08:33 AM #13
LOL on the bicep thing! I wouldnt dare do bicep just yet! Only just getting used to injections. Think I could manage the delt like.
As for the pic - I would say Ive been poking it in lower than that - about 3" lower or so i reckon! I will try the next one there today. Im also wondering how many arses you had to go searching through to fin that pic as an example ?!?!!
Today, I can barely feel the point where the injection was done, but I can feel it the other place I said quite a bit - feels like Ive banged that area and it is bruised underneath. Also, its just to the left of where the coxycs (Spelling??) is. I defo havent banged it tho!
thanks anyways for your help guys
05-27-2005, 03:24 PM #14
i just did a shot of test e on wed in the thigh and it was ok till about today and noe it seems that the muscle that i shot hurts down to about my knee? its very sore. there is no redness or swelling i always measure. is this odd ? cause it sounds a bit like what dazbo got just in a diff place.
05-27-2005, 03:25 PM #15
is there something that i could take to relieve the pain ? or just deal ?
05-27-2005, 03:36 PM #16
05-27-2005, 03:44 PM #17Originally Posted by esone
05-27-2005, 03:51 PM #18
yea it was my first thigh shot ... i took my time and followed the rules to a tee?
05-27-2005, 03:55 PM #19
this is the spot and where it hurts to
05-27-2005, 04:00 PM #20
well from wat it looks like.. u hit it in a goodspot.. most likely it hurts becuz its ur first shot.. (u think that hurts try pricking prop for the first time on ur thigh) u'll be fine, they get better the more and more u shoot there also don't forget go to massage it for a few mins after injectin (i do for about 8 mins)
05-27-2005, 04:01 PM #21
o and nice trapz by the way.
05-27-2005, 04:02 PM #22
i did a frontload shot @ 500mg ....ive read that that is too much for the quad anyway?
05-27-2005, 04:04 PM #23
8 min ...wow ok. uh will i get a similar feeling if i do the other one on sun @ 250mg?
05-27-2005, 04:06 PM #24
or should i do that one again? cause i dont want to believe me its flippin sore dude.
05-27-2005, 04:11 PM #25
500mg's for ur first thigh injections... lol thats just asking to be a lil rough.. u'll be fine when u do the 250mg's shot... like i said in my post b4, it gets easier/hurtsless as u shoot the thigh more...
05-27-2005, 04:34 PM #26
i did the 500 as a front load ya think it will be worth it ? im not doin d bol thats y i did it .
05-27-2005, 05:03 PM #27
u'll be just fine.... its ur first thigh shit bro.... nothing to be worried about ur just sore.
05-27-2005, 06:47 PM #28Junior Member
- Join Date
- Apr 2005
I had the same problems with my first few shots in each thigh. It eventually got better and didnt happen again. The pain was at the injection site and seemed to go down to the top of the knee. I initially though it was an infection and even seemed warm to the touch. It lasted for about 5 days give or take a day and then went away.
05-27-2005, 10:34 PM #29Junior Member
- Join Date
- Apr 2005
same here I did the second shot in my right quad and it wasnt nearly as bad as the first shot. I will be doing me left quad in the next few hours and that will be number 2 for that one. After a few days everything goes back to normal.
05-27-2005, 11:24 PM #30
6 days ago i shot 200mgs of deca and 250mgs of test E at the same time into my right quad. doing my morning thing before i go to work. 3-4 hrs later im picking up some plants and i bend down. i feel this icey hot pain shoot down from injection site into my knee. my knee swelled up for three days and i could barely walk. im good now dont feel anything. just wondering if anyone had any thoughts? i didntt really want to go "hey doc i shot some gear into my quad today and now my knee is all ****ed up do u think its related?". this ever happen to anyone?
Last edited by cavemanspearchucker; 05-27-2005 at 11:27 PM.
05-28-2005, 05:56 AM #31
I was thinking, if you do an injury to say, your ankle, if its bruised, the bruising always goes to the nearest bone joint. This is just apparently what happens with bruises and I have seen it happen as well. Maybe what we are feeling has something to do with that ?? Mine travelled to the hip bone and the other guys travelled to the knee bone/joint.
Also, I used sus in my first cycle, and on its own that always hurt a few days after on every shot. If I included deca in it, it was a lot better and didnt hurt as much. Now Im using prop, it barely hurts at all unless theres a prob like above ?!! Yet you, guys talk about prop as being more painful ?!? Maybe it just everyones diff !!
05-28-2005, 06:41 AM #32
if you want to stop pain massage it hard core for 2 min while heating it ... shoudl fix it right up.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)